Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Flu shot affect on 6 month old

We all got flu shots Thursday...me, my husband, teenage daughter, 23 month old son and 6 month old daughter. Everything's fine except my 6 month old dd's injection site is red, raised and HOT to the touch! Is this ok? No one else has this reaction. I didn't notice it until yesterday and it's still really hot today. Idk if I should be concerned and call the doc tomorrow?

 
carol2m2

Asked by carol2m2 at 4:04 PM on Nov. 14, 2010 in Babies (0-12 months)

Level 18 (4,954 Credits)
This question is closed.
Answers (3)
  • Some shots are contraindicated with Tyleno or motrin. Don't give anything.

    Call the doctor. Were you given an info sheet on the shot? You can look on the info sheet or look at the vaccine manufacturer's website to see if Tylenol is safe to take after the vaccine.

    Please report your injection reaction! All of us mom have to stick together and make sure these reactions, big and small, get reported. This will force the vaccine companies to make better and safer medicine.

    This is where you go to report :http://vaers.hhs.gov/index
    ecodani

    Answer by ecodani at 7:58 PM on Nov. 14, 2010

  • I'd say it's a pretty normal reaction. It's okay to put a cool washcloth on it and give her some Motrin or Tylenol
    kjrn79

    Answer by kjrn79 at 4:07 PM on Nov. 14, 2010

  • Me and my son both got the flu shot, mine was red and his was fine. It was better in a few days.
    wood1980

    Answer by wood1980 at 8:52 PM on Nov. 14, 2010